# SDR SWAA2023072773024

- Difficulty date: June 29, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453A26115
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL #140DF; UPPER PANEL STRAP (P/N: 453A2611-5) CRACK NOTED.<[01] RECIEVED AFT CARGO COMPT UPPER PANEL STRAP P/N:453A2611-5; STRAP WILL BE INSTALLED ON TASK CARD #TTG8Q00KVND1.;[02] FINAL INSPECTION; STRAP WILL BE INSTALLED ON TASK CARD #TTG8Q00KVND1.
